# SDR SWAA2016062053023

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 5,136 hours, 2,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A32320
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT COVER LENS LOOSE.  SECURED COVER IAW SIP.
